# SDR ASAA2019092130763

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,034 hours, 14,075 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #1 ENGINE HARNESS INSPECTION PER TASK CARD N8420000 ON WO 1004707, FOUND BROKEN GROUND TERMINAL LUG ON WIRE HARNESS MW0326 FOR THE UPPER CORE FIRE DETECTION LOOP. GROUNDED - YES. REMOVED AND REPLACED MW0326 WIRE HARNESS IN REFERENCE TO AMM TASK 26-11-02-400-802. PERFORMED OPERATIONAL CHECK IN REFERENCE TO AMM TASK 26-11-00-710-801. OPS CHECK GOOD.
